Advertisement

Ukrainian Mathematical Journal

, Volume 61, Issue 10, pp 1684–1693 | Cite as

Boundedness of multilinear singular integral operators on the homogeneous Morrey–Herz spaces

  • Jianglong Wu
Brief Communications

A boundedness result is established for multilinear singular integral operators on the homogeneous Morrey–Herz spaces. As applications, two corollaries about interesting cases of the boundedness of the considered operators on the homogeneous Morrey–Herz spaces are obtained.

Keywords

Lebesgue Space Singular Integral Operator Homogeneous Function Degree Zero Weight Norm Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Muckenhoupt and R. L. Wheeden, “Weighted norm inequalities for singular and fractional integrals,” Trans. Amer. Math. Soc., 161, 249–258 (1971).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    J. Duoandikoetxea, “Weighted norm inequalities for homogeneous singular integrals,” Trans. Amer. Math. Soc., 336, 869–880 (1993).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    S. Z. Lu and L. F. Xu, “Boundedness of rough singular integral operators on the homogeneous Morrey–Herz spaces,” Hokkaido Math. J., 34, No. 2, 299–314 (2005).zbMATHMathSciNetGoogle Scholar
  4. 4.
    J. Cohen and J. Gosselin, “A BMO estimate for multilinear singular integral,” Ill. J. Math., 30, 445–464 (1986).zbMATHMathSciNetGoogle Scholar
  5. 5.
    L. F. Xu, “Boundedness of multilinear singular integral operators on the homogeneous Herz spaces,” J. Beijing Normal Univ. (Natur. Sci.), 40, No. 3, 297–303 (2004).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • Jianglong Wu
    • 1
  1. 1.Department of MathematicsMudanjiang Teachers CollegeMudanjiangChina

Personalised recommendations